# SDR AALA202305245368

- Difficulty date: May 11, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 26,959 hours, 10,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON ENTRY DOOR CUT OUT 834 FRAME- MOUNTED LATCH TRACK FITTING UPPER POSITION AT AFT GALLEY AREA. REMOVED AND REPLACED ENTRY DOOR CUT OUT 834 FRAME- MOUNTED LATCHTRACK FITTING UPPER POSITION AT AFT GALLEY AREA.
